# SDR AALA20100623HNL01

- Difficulty date: June 23, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 60,613 hours, 17,362 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part serial: MX52411
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - INFLIGHT LIH-LAX.  CREW REPORTED LEFT ENGINE HYDRAULIC PUMP FAILED.  EMERGENCY DECLARED LANDED HNL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENGINE DRIVEN PUMP AND CASE DRAIN FILTERS.  CLEANED POWER TRANSFER UNIT INPUT PRESSURE SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
